# SDR FDEA201210193698

- Difficulty date: October 19, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559010
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT BS 1420-1440 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, WEB FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13,   FIG.101, DET III PG.103, A2. REMOVED AND REPLACED WEB IAW SRM 51-40-02 & DWG 146N5590.   MAJOR REPAIR.
